Alert archive / Kentucky / Frost Advisories in 2018

Frost Advisory 2, NWS Louisville, KY

April 19, 201832 counties in Kentucky; 4 counties in Indiana

NWS Louisville, KY issued this frost advisory at Apr 19, 2018, 2:12 AM CDT for 32 counties in Kentucky; 4 counties in Indiana. It took effect at Apr 20, 2018, 12:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2018, 2:12 AM CDT (07:12 UTC)
In effect from
Apr 20, 2018, 12:00 AM CDT
Expired
Apr 20, 2018, 9:00 AM CDT
In force
9 hr
Issued by
NWS Louisville, KY
All 36 counties

Crawford County, IN, Floyd County, IN, Harrison County, IN, Perry County, IN, Adair County, KY, Allen County, KY, Barren County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Hart County, KY, Jefferson County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Marion County, KY, Meade County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Ohio County, KY, Russell County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Warren County, KY, Washington County, KY

The radar

The Louisville radar (KLVX), 59 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

518 
WWUS73 KLMK 190712
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
312 AM EDT Thu Apr 19 2018

...Freeze Warning & Frost Advisory Later Tonight...

.The combination of clear skies and slackening winds later tonight
will allow for widespread frost formation over much of the area.
For some locations across southern Indiana and north central
Kentucky a hard freeze is expected. Sensitive vegetation and crops
are at risk later tonight.

INZ076>079-083-092-KYZ031>037-039>043-047>049-056-057-192000-
/O.NEW.KLMK.FZ.W.0005.180420T0500Z-180420T1400Z/
Orange-Washington-Scott-Jefferson-Dubois-Clark-Oldham-Trimble-
Henry-Shelby-Franklin-Harrison-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Mercer-Jessamine-Garrard-Madison-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, Jeffersonville, La Grange, Bedford, Milton, New Castle, 
Shelbyville, Frankfort, Georgetown, Cynthiana, Lawrenceburg, 
Versailles, Lexington, Paris, Carlisle, Harrodsburg, 
Nicholasville, Winchester, Lancaster, and Richmond
312 AM EDT Thu Apr 19 2018

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM EDT FRIDAY...

The National Weather Service in Louisville has issued a Freeze
Warning, which is in effect from 1 AM to 10 AM EDT Friday. 

* TEMPERATURE...Low temperatures around 30 are expected,
  especially in sheltered valleys and typical cool spots.

* IMPACTS...Freezing temperatures and frost will damage or kill
  sensitive vegetation, including crops.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

INZ084-089>091-KYZ023>030-038-045-046-053>055-061>067-070>078-081-
082-192000-
/O.NEW.KLMK.FR.Y.0002.180420T0500Z-180420T1400Z/
Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Spencer-Nelson-Washington-Larue-
Marion-Boyle-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of English, Tell City, Corydon, New Albany, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
Taylorsville, Bardstown, Springfield, Hodgenville, Lebanon, 
Danville, Morgantown, Brownsville, Horse Cave, Greensburg, 
Campbellsville, Liberty, Stanford, Russellville, Bowling Green, 
Franklin, Providence, Scottsville, Glasgow, Tompkinsville, 
Edmonton, Columbia, Jamestown, Burkesville, and Albany
312 AM EDT Thu Apr 19 2018 /212 AM CDT Thu Apr 19 2018/

...FROST ADVISORY IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/ TO 10 AM
EDT /9 AM CDT/ FRIDAY...

The National Weather Service in Louisville has issued a Frost
Advisory, which is in effect from 1 AM EDT /midnight CDT/ to
10 AM EDT /9 AM CDT/ Friday. 

* TEMPERATURE...Temperatures in the low to mid 30s later tonight.

* IMPACTS...Frost will damage or kill sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

BJS
3 follow-up statements
797 
WWUS73 KLMK 191934
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
334 PM EDT Thu Apr 19 2018

...Frost and Freezing Temperatures Possible Tonight...

.Temperatures will drop to near freezing for a few hours
overnight. The best chance for a freeze will be in the sheltered
valleys of the Bluegrass region, and in southern Indiana. Patchy
frost is also likely, especially in southern portions of the
Bluegrass region. 

INZ076>079-083-092-KYZ031>037-039>043-047>049-056-057-200345-
/O.CON.KLMK.FZ.W.0005.180420T0500Z-180420T1400Z/
Orange-Washington-Scott-Jefferson-Dubois-Clark-Oldham-Trimble-
Henry-Shelby-Franklin-Harrison-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Mercer-Jessamine-Garrard-Madison-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, Jeffersonville, La Grange, Bedford, Milton, New Castle, 
Shelbyville, Frankfort, Georgetown, Cynthiana, Lawrenceburg, 
Versailles, Lexington, Paris, Carlisle, Harrodsburg, 
Nicholasville, Winchester, Lancaster, and Richmond
334 PM EDT Thu Apr 19 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT
FRIDAY...

* TEMPERATURE...Lows 29 to 33, coldest in sheltered valleys and 
  typical cool spots.
 
* IMPACTS...Freezing temperatures and frost will damage or kill 
  sensitive vegetation, including crops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

INZ084-089>091-KYZ023>030-038-045-046-053>055-061>067-070>078-081-
082-200345-
/O.CON.KLMK.FR.Y.0002.180420T0500Z-180420T1400Z/
Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Spencer-Nelson-Washington-Larue-
Marion-Boyle-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of English, Tell City, Corydon, New Albany, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
Taylorsville, Bardstown, Springfield, Hodgenville, Lebanon, 
Danville, Morgantown, Brownsville, Horse Cave, Greensburg, 
Campbellsville, Liberty, Stanford, Russellville, Bowling Green, 
Franklin, Providence, Scottsville, Glasgow, Tompkinsville, 
Edmonton, Columbia, Jamestown, Burkesville, and Albany
334 PM EDT Thu Apr 19 2018 /234 PM CDT Thu Apr 19 2018/

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/
TO 10 AM EDT /9 AM CDT/ FRIDAY...

* TEMPERATURE...Temperatures in the low to mid 30s later tonight.

* IMPACTS...Patchy frost may damage sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Sensitive outdoor 
plants may be killed if left uncovered.

&&

$$

40
425 
WWUS73 KLMK 200210
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
1010 PM EDT Thu Apr 19 2018

...Frost and Freezing Temperatures Possible Tonight...

.Temperatures will drop to near freezing for a few hours
overnight. The best chance for a freeze will be in the sheltered
valleys of the Bluegrass region, and in southern Indiana. Patchy
frost is also likely, especially in southern portions of the
Bluegrass region.

INZ076>079-083-092-KYZ031>037-039>043-047>049-056-057-201000-
/O.CON.KLMK.FZ.W.0005.180420T0500Z-180420T1400Z/
Orange-Washington-Scott-Jefferson-Dubois-Clark-Oldham-Trimble-
Henry-Shelby-Franklin-Harrison-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Mercer-Jessamine-Garrard-Madison-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, Jeffersonville, La Grange, Bedford, Milton, New Castle, 
Shelbyville, Frankfort, Georgetown, Cynthiana, Lawrenceburg, 
Versailles, Lexington, Paris, Carlisle, Harrodsburg, 
Nicholasville, Winchester, Lancaster, and Richmond
1010 PM EDT Thu Apr 19 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY...

* TEMPERATURE...Lows 29 to 33, coldest in sheltered valleys and 
  typical cool spots. 

* IMPACTS...Freezing temperatures and frost will damage or kill 
  sensitive vegetation, including crops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

INZ084-089>091-KYZ023>030-038-045-046-053>055-061>067-070>078-081-
082-201000-
/O.CON.KLMK.FR.Y.0002.180420T0500Z-180420T1400Z/
Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Spencer-Nelson-Washington-Larue-
Marion-Boyle-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of English, Tell City, Corydon, New Albany, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
Taylorsville, Bardstown, Springfield, Hodgenville, Lebanon, 
Danville, Morgantown, Brownsville, Horse Cave, Greensburg, 
Campbellsville, Liberty, Stanford, Russellville, Bowling Green, 
Franklin, Providence, Scottsville, Glasgow, Tompkinsville, 
Edmonton, Columbia, Jamestown, Burkesville, and Albany
1010 PM EDT Thu Apr 19 2018 /910 PM CDT Thu Apr 19 2018/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
FRIDAY...

* TEMPERATURE...Temperatures in the low to mid 30s later tonight.

* IMPACTS...Patchy frost may damage sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$

AMS
492 
WWUS73 KLMK 200856
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
456 AM EDT Fri Apr 20 2018

...Frost and Freezing Temperatures Possible This Morning...

INZ076>079-083-092-KYZ031>037-039>043-047>049-056-057-201400-
/O.CON.KLMK.FZ.W.0005.000000T0000Z-180420T1400Z/
Orange-Washington-Scott-Jefferson-Dubois-Clark-Oldham-Trimble-
Henry-Shelby-Franklin-Harrison-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Mercer-Jessamine-Garrard-Madison-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, Jeffersonville, La Grange, Bedford, Milton, New Castle, 
Shelbyville, Frankfort, Georgetown, Cynthiana, Lawrenceburg, 
Versailles, Lexington, Paris, Carlisle, Harrodsburg, 
Nicholasville, Winchester, Lancaster, and Richmond
456 AM EDT Fri Apr 20 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURE...Lows 29 to 33, coldest in sheltered valleys and 
  typical cool spots. 

* IMPACTS...Freezing temperatures and frost will damage or kill 
  sensitive vegetation, including crops. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

INZ084-089>091-KYZ023>030-038-045-046-053>055-061>067-070>078-081-
082-201400-
/O.CON.KLMK.FR.Y.0002.000000T0000Z-180420T1400Z/
Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Spencer-Nelson-Washington-Larue-
Marion-Boyle-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of English, Tell City, Corydon, New Albany, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
Taylorsville, Bardstown, Springfield, Hodgenville, Lebanon, 
Danville, Morgantown, Brownsville, Horse Cave, Greensburg, 
Campbellsville, Liberty, Stanford, Russellville, Bowling Green, 
Franklin, Providence, Scottsville, Glasgow, Tompkinsville, 
Edmonton, Columbia, Jamestown, Burkesville, and Albany
456 AM EDT Fri Apr 20 2018 /356 AM CDT Fri Apr 20 2018/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
THIS MORNING...

* TEMPERATURE...Temperatures in the low to mid 30s this morning.

* IMPACTS...Areas of frost may damage sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at Apr 19, 2:04 AM CDT, 8 minutes earlier.

Area forecast discussion, Apr 19, 2:04 AM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
304 AM EDT Thu Apr 19 2018

.Short Term...(Today through Friday)
Issued at 304 AM EDT Thu Apr 19 2018

...Freeze Warning & Frost Advisory Later Tonight...

Post frontal winds are still gusting in the 25 to 35 mph range at
this hour, however have dropped well below Wind Advisory criteria.
Let that headline expire at 2 AM EDT. Temperatures will steadily
drop to the upper 30s by sunrise.

Expect plenty of cloud this morning, before clouds try to clear out
from N to S later in the afternoon. The early cloud cover combined
with steady NW and NNW winds will keep temperatures down today. Look
for highs only in the low to mid 50s, nearly a full 15 degrees below
normal for this time of year.

The big concern for tonight will be the potential for widespread
frost across the southern 2/3 of our CWA, and potential for a hard
freeze across the northern 1/3 of the CWA. This isn't a slam dunk
given a couple of limiting factors. Surface high pressure is
expected to settle near the Quad Cities by dawn on Friday, quite
displaced from our CWA. As a result, surface winds could stay up
around 3 to 7 mph overnight. This could limit frost production and
keep the lower atmosphere mixed enough to not drop into the hard
freeze range. Despite that, conditions look close enough to go ahead
with the headlines along with surrounding offices. Decoupled valleys
and the typical cool spots will be most likely to see the hard
freeze.

High pressure at the surface and dry NW flow aloft will continue to
dominate on Friday. Temps will be a little milder than today, but
will still be below normal after a cool start. Look for lower 60s in
most spots.

&&

.Long Term...(Friday night through Wednesday)
Issued at 304 AM EDT Thu Apr 19 2018

Friday Night - Sunday...

Progressive upper ridging and high pressure at the surface will
control the weather pattern this weekend. This will bring dry
conditions and high temperatures slightly (~5 degrees) below normal
for this time of year. After chilly overnight lows in the mid and
upper 30s on Friday night, we'll see milder lows in the low and mid
40s for Saturday night. Temps should be around 60 degrees for
outdoor activities on the Louisville water front Saturday night. Did
want to mention that frost will again be a possibility on Friday
night/Saturday morning over much of the area.

Sunday Night - Tuesday...

A closed upper low looks to slide across the Tennessee Valley to
start the new work week. As this occurs, the northern edge of the
precipitation shield associated with mid level deformation looks to
slide across our area. Central and southern Kentucky will have the
highest chances for rain, with question whether the precipitation
will extend far enough north to reach the southern Indiana counties.
The best chance for precip amounts up to a half an inch will be
along the KY/TN border.

Overnight lows should range between 45 and 50 degrees each night,
with afternoon highs just below normal in the mid to upper 60s.

Tuesday Night - Wednesday...

Looking for a brief lull in precipitation activity on Tuesday night
as the closed upper low/weak open wave moves off to the east and the
next disturbance slides into the Great Lakes region. Will likely
carry small chance pops on Tuesday night to account for timing
difference, but the better chance for more rain looks to be by
Wednesday. The trend of lows around 50 and highs just below normal
in the mid to upper 60s should continue.

&&

.Aviation...(06Z TAF Issuance)
Issued at 120 AM EDT Thu Apr 19 2018

Expect gusty conditions the remainder of the overnight hours. A
stratus deck will develop early this morning with MVFR ceilings
likely, also should see some fuel-alternate levels. Conditions are
expected to improve to VFR by tomorrow mid afternoon with wind gusts
subsiding as well.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...BJS
Long Term...BJS
Aviation...RJS
Hazardous weather outlook, Apr 18, 8:45 PM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
945 PM EDT Wed Apr 18 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-066-067-078-
082-200145-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Casey-Lincoln-Russell-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Liberty,
Stanford, Jamestown, and Albany
945 PM EDT Wed Apr 18 2018 /845 PM CDT Wed Apr 18 2018/

...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ THURSDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Plan on sustained west to northwest winds 20 to 25 mph with gusts as
high as 40 to 45 mph at times through tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Freezing temperatures and widespread frost late Thursday night into
Friday morning could damage sensitive vegetation. The best chance for
a frost or freeze will be across the Bluegrass region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time.

KYZ061>065-070>077-081-200145-
Butler-Edmonson-Hart-Green-Taylor-Logan-Warren-Simpson-Allen-Barren-
Monroe-Metcalfe-Adair-Cumberland-
Including the cities of Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Russellville, Bowling Green, Franklin,
Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia,
and Burkesville
945 PM EDT Wed Apr 18 2018 /845 PM CDT Wed Apr 18 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Gusty winds 30 to 40 mph at times are possible through tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Frost late Thursday night into Friday morning could damage sensitive
vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time.

ZT

In the hours before

Special weather statement, Apr 18, 9:42 PM CDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Louisville KY
1042 PM EDT Wed Apr 18 2018

KYZ061>065-070>077-081-190600-
Butler-Edmonson-Hart-Green-Taylor-Logan-Warren-Simpson-Allen-
Barren-Monroe-Metcalfe-Adair-Cumberland-
Including the cities of Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Russellville, Bowling Green,
Franklin, Providence, Scottsville, Glasgow, Tompkinsville,
Edmonton, Columbia, and Burkesville
1042 PM EDT Wed Apr 18 2018 /942 PM CDT Wed Apr 18 2018/

...Gusty Winds Late this Evening...

Gusty southwest winds with gusts of 30 to 40 mph are likely late
this evening. Winds will shift to the northwest as a cold front
passes with 30 to 40 mph gusts continuing into late evening.

Driving may be difficult, especially for high profile vehicles.

AMS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 2:12 AM CDTFreeze WarningLMKAnderson, Bourbon, Clark, Fayette, Franklin, Garrard and 11 more31 hr

Nearby

Frost Advisories in Kentucky, 2018Frost Advisories in Indiana, 2018Every frost advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.